# SDR GTIA030657

- Difficulty date: August 26, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet Guide Vane
- Part number: 801407
- Part serial: TA4144
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2-217A ESN 708450 INLET GUIDE VANE HAS ROOT AND INNER SHROUD WELD TO SHROUD CRACKED.  REMOVED AND REPLACED IGV CASE.  (M)
